Two weeks ago my dad found out that his PSA jumped from 3.5 to 10 in four weeks on Xtandi. He had only been on Xtandi for four weeks he was switched over from Zytiga. In this past week he has declined rapidly complaining of his back and legs hurting, severe restless leg syndrome, not sleeping at all, losing weight, loss of appetite, his next appointment is not until next week but it’s really scaring me to see how fast he is declining. Are these Side effects of Xtandi or could this possibly be cancer returning with a vengeance. I am so scared and I will be calling his oncologist tomorrow, I don’t think that we can wait a week at this rate. He was diagnosed in November 2017 with a 64 PSA, Gleason 10, with bone metastasis all over his body. He had an excellent response to Zytiga, Initially it went from 64 to .2 but almost immediately started rising. He only got about seven months from Zytiga. He is currently on Xtandi, Lupron, and Metformin . I am very very worried any advice or insight is appreciated.